Zyrtec Childrens Liquid 75ML

$13.99

Ingredients

ACTIVE INGREDIENTS

(per 5mL) Cetirizine hydrochloride 5mg.

CONTAINS

Hydroxybenzoates, saccharin and sorbitol (1.6g/5mL).

Zyrtec Kids Fast Acting Relief Hayfever and Allergy relief. This Zyrtec medicine is sugar free banana flavour. This product is an oral liquid that relieves hayfever and allergy symptoms such as sneezing, runny nose, watery eyes/itchy eyes, hives and itchy skin rash.

Suitable for children aged 2+. Banana flavoured, this hayfever and allergy medicine is in the form of on oral liquid. Sugar free

Nutritional Information

ALLERGEN FREE FROM

Gluten
Lactose
Sugar

Ingredients

ACTIVE INGREDIENTS

(per 5mL) Cetirizine hydrochloride 5mg.

CONTAINS

Hydroxybenzoates, saccharin and sorbitol (1.6g/5mL).

Instructions

DIRECTIONS

If you know your child’s weight, choose the dose for that weight rather than according to the child’s age. Age (years): 2-3 Weight: 8-14 How much: 2 mL How often: Twice a day as necessary. Maximum of 2 doses in 24 hours. Age (years): 3 – 5 Weight:14 – 18 How much: 2.5mL How often: Twice a day as necessary. Maximum of 2 doses in 24 hours. Age (years): 5 – 6 Weight: 18 – 22 How much: 3mL How often: Twice a day as necessary. Maximum of 2 doses in 24 hours. Age (years): 5 – 6 Weight: 22 – 26 How much: 3.5mL How often: Twice a day as necessary. Maximum of 2 doses in 24 hours. Age (years): 5 – 6 Weight: 26 – 30 How much: 4mL How often: Twice a day as necessary. Maximum of 2 doses in 24 hours. Age (years): Over 6 Weight: Over 30 How much: 5mL How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

STORAGE INSTRUCTIONS

Store below 30ºC.

Safety

PRODUCT WARNINGS

Do not use – In children under 2 years of age. – If hypersensitive to any of the ingredients. – If ring is separated from the cap. Ask your doctor before use. – In children with liver or kidney disease.

CAUTION

Pharmacy medicine. – If symptoms persist, worsen or new symptoms appear, including blisters with or without rash or fever, stop use and see your doctor. – This medication may cause drowsiness. – In the event of overdose, seek medical attention immediately. – Tighten cap after use to engage child resistant closure. Contains Hydroxybenzoates, saccharin and sorbitol (1.6g/5mL). Products containing sorbitol may have a laxative effect or cause diarrhoea.

 

Additional information

Weight 75 kg
Dimensions 5 × 6 × 12.5 cm

Reviews

There are no reviews yet.

Be the first to review “Zyrtec Childrens Liquid 75ML”

Your email address will not be published. Required fields are marked *